This lasts for a maximum of 4 hours, very bad pain, i have tried all types of medication including feminax, paracetamol, ibruprofen etc. nothing seems to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive bin having stomache pains for about three to four weeks now, that have bin steadily getting worse. they are located in my lower abdomen sometimes ...
1 answer • 25 May 2010
Im after trying all the over the counter drugs but nothing helps.I get these pains every2weeks,im on the depo and its not agreeing with me but i have ...
1 answer • 20 Feb 2011
I was given this to help with allergic reaction to something and now I'm haven very bad leg pains where I can't hardly walk.Is this normal?
1 answer • 12 Sep 2011
I have pain in lower back on left side, left hip pain, left pelvic pain and pain down the left leg at times. It comes and goes. Gets real bad,(when I ...
1 answer • 4 Nov 2011
I am in agony with my left hip and leg is totally numb,it feels like ive had an epidural,i cant sit at all and the pain is constant. Help x
1 answer • 2 Feb 2012